Taiwanese Journal of Mathematics

NONLINEAR CONDITIONS FOR COINCIDENCE POINT AND FIXED POINT THEOREMS

Wei-Shih Du and Shao-Xuan Zheng

Full-text: Open access

Abstract

In this paper, we first establish some new types of fixed point theorem which generalize and improve Berinde-Berinde's fixed point theorem, Mizoguchi-Takahashi's fixed point theorem and many results in [W.-S. Du, Some new results and generalizations in metric fixed point theory, Nonlinear Anal. 73 (2010), 1439-1446] and references therein. Applying those new results, we also present some existence theorems of coincidence point and others.

Article information

Source
Taiwanese J. Math., Volume 16, Number 3 (2012), 857-868.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406661

Digital Object Identifier
doi:10.11650/twjm/1500406661

Mathematical Reviews number (MathSciNet)
MR2917243

Zentralblatt MATH identifier
1258.54014

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
coincidence point $\tau$-function $\tau^{0}$-metric function of contractive factor $\mathcal{MT}$-function generalized Berinde-Berinde's fixed point theorem generalized Mizoguchi-Takahashi's fixed point theorem

Citation

Du, Wei-Shih; Zheng, Shao-Xuan. NONLINEAR CONDITIONS FOR COINCIDENCE POINT AND FIXED POINT THEOREMS. Taiwanese J. Math. 16 (2012), no. 3, 857--868. doi:10.11650/twjm/1500406661. https://projecteuclid.org/euclid.twjm/1500406661


Export citation

References

  • \item[1.] W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  • \item[2.] S. B. Nadler, Jr., Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475-488.
  • \item[3.]N. Mizoguchi and W. Takahashi, Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl., 141 (1989), 177-188.
  • \item[4.]M. Berinde and V. Berinde, On a general class of multi-valued weakly Picard mappings, J. Math. Anal. Appl., 326 (2007), 772-782.
  • \item[5.]W.-S. Du, Fixed point theorems for generalized Hausdorff metrics, Int. Math. Forum, 3 (2008), 1011-1022.
  • \item[6.]W.-S. Du, Some new results and generalizations in metric fixed point theory, Nonlinear Anal., 73 (2010), 1439-1446.
  • \item[7.]S. Reich, Some problems and results in fixed point theory, Contemp. Math., 21 (1983), 179-187.
  • \item[8.]T. Suzuki, Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's, J. Math. Anal. Appl., 340 (2008), 752-755.
  • \item[9.]N. Hussain, A. Amini-Harandi and Y. J. Cho, Approximate endpoints for set-valued contractions in metric spaces, Fixed Point Theory and Applications, Vol. 2010, (2010), Article ID 614867, 13 pages, doi:10.1155/2010/614867.
  • \item[10.] W.-S. Du, On coincidence point and fixed point theorems for nonlinear multivalued maps, Topology and its Applications, (2011), doi: 10.1016/j.topol.2011.07.021.
  • \item[11.]O. Kada, T. Suzuki and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon., 44 (1996), 381-391.
  • \item[12.]L.-J. Lin and W.-S. Du, Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. Math. Anal. Appl., 323 (2006), 360-370.
  • \item[13.] L.-J. Lin and W.-S. Du, Some equivalent formulations of the generalized Ekeland's variational principle and their applications, Nonlinear Anal., 67 (2007), 187-199.
  • \item[14.]L.-J. Lin and W.-S. Du, On maximal element theorems, variants of Ekeland's variational principle and their applications, Nonlinear Anal., 68 (2008), 1246-1262.
  • \item[15.]W.-S. Du, Critical point theorems for nonlinear dynamical systems and their applications, Fixed Point Theory and Applications, Vol. 2010, (2010), Article ID 246382, 16 pages, doi:10.1155/2010/246382.
  • \item[16.]W.-S. Du, Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi's condition in quasiordered metric spaces, Fixed Point Theory and Applications, Vol. 2010, (2010), Article ID 876372, 9 pages, doi:10.1155/2010/876372.
  • \item[17.] W.-S. Du, Nonlinear contractive conditions for coupled cone fixed point theorems, Fixed Point Theory and Applications, Volume 2010 (2010), Article ID 190606, 16 pages, doi:10.1155/2010/190606.